# SDR A6WA200360046

- Difficulty date: October 6, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N181US
- Make and model: Bag BAE146200A
- Aircraft serial: E2042
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON THE LEFT AND RIGHT HORIZONTAL STAB MAINTENANCE HAS REQUESTED REPAIR FROM BAE SYSTEMS RED AMAX FAX 1683-6810002.  (M)
